# SDR DLM88020050

- Difficulty date: January 14, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 38,118 hours, 31,447 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Connector
- Part number: NONE
- Condition: Loose
- Location: Windshield
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXIOUT SPARKS AT FO WINDSHIELD HEAT CONNECTOR BLOCK/ FOUND LOOSE SCREW AT WIRE L ON FO WINDSHIELD HEAT CONN BLOCK.  CLEANED WINDSHIELD AND CONNECTOR MATING SURFACES. REINSTALLED CONN BLOCK. WINDSHIELD HEAT OPS NML.
